# SDR 07FDEA00960

- Difficulty date: March 16, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 41,149 hours, 17,462 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53543033207
- Condition: Damaged
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD KARMAN STRUCTURE C36-37 MISDRILLED HOLE AT STRINGER A535-43033-207.  REPAIR WAS PERFORMED IAW EA 6-5314-103429 AND RAS/SA/111/2006 ISSUE "A".
